Anhedonia

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have anhedonia due to bipolar medications. Kindly help.

Query: Hi doctor, I have bipolar 1, and I take Quetzal XR 400 mg twice a day and Lamictal 100 mg once a day, and Invega Sustenna 150 mg every four weeks. I suffer from anhedonia, and I have heard that Invega caused it. Is that true? And if I quit taking it, when will I feel improved? And are the other dru...  Read Full »


Dr. Adithya Sunka

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand the kind of distress you are going through. I wanted more clarification on your history to answer your queries. Since how many years are you taking Quetzal, Lamictal, and Invega? Apart from anhedonia, what other symptoms are you having? How many ...  Read Full »

I find it difficult to concentrate and get sleepy, when I start studying. What is wrong with me?

Query: Hi doctor, I am a student who is currently preparing for a competitive exam, and I am feeling very low and have a lot of negative thoughts. I have a very good family, who have fulfilled all my wishes. When it comes to my studies, even my parents never forced me to study more than my capacity. All ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I feel there is anhedonia (loss of pleasure in almost all activities) and pessimistic attitude despite having high ambitions. The conflict in the thought process and behavior is causing more problems than any...  Read Full »

Why there is no orgasm inspite of good sexual drive after quitting Cipralex?

Query: Hello doctor, I was taking Cipralex 20 mg before 15 months and was fine, and my sex drive is good even with Cipralex. I went to the doctor before five months, and she said to stop the medicine, so I was lowering the dose to 5 mg. While doing intercourse or masturbating, I am so excited, and my sex ...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. You are probably experiencing orgasmic anhedonia, which means you are not able to experience pleasure when you reach orgasm. Your sexual drive will be normal in this condition. It can be due to either physical problem or psychological problem. It is good that you h...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.